# SDR UIEA2018070201319

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,455 hours, 16,484 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG HPSOV STATUS MESSAGE UPON SHUTDOWN. INSPECTED,TORQUE AND PERFORMED. OPS TEST OF HPSOV IAW AMM 36-11-07, MSG CLEARED NO FURTHER FAULTS NOTED AT THIS TIME. OPS TEST SATISFACTORY.
